# SDR AALA201504149005

- Difficulty date: April 10, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 2,160 hours, 877 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE DISCHARGE LIGHT ILLUMINATED.  R & R APU FIRE BOTTLE.
